# SDR ASOA2014042910400

- Difficulty date: April 6, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 34,193 hours, 30,924 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bulkheae
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ISOLATER ON REAR PRESSURE BULKHEAD.  R & R BROKEN ISOLATOR ON REAR PRESSURE BULKHEAD IAW SRM 51-42-13.
